# SDR GUUA02020801

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 25,957 hours, 31,527 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9179, PILOT REPORTED: DISCOVERED LT EMERGENCY EXIT DOOR APPEARS UNSECURE.  RIGGED LT EMERGENCY EXIT DOOR.
